# SDR DALA2023102608809

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0032937) MULTIPLE CORROSION SPOTS ON AFT CARGO ZEE CHANNEL STA 867 TO STA 887 RBL 22 WL 167. REMOVED AND REPLACED ZEE CHANNEL STA 867-STA 887 RBL 22 WL 167 IAW B737 SRM 51-40-02-0G-0 AND BOEING DRAWING 146A750.
